`a`

Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system

Pages: 427 - 436, Issue special, November 2013

 Abstract        References        Full Text (291.4K)          

Yukio Kan-On - Department of Mathematics, Faculty of Education, Ehime University, Matsuyama, 790-8577, Japan (email)

1 A. Coddington and N. Levinson, "Theory of ordinary differential equations,'' McGraw-Hill, New York-Toronto-London, 1955.       
2 J. K. Hale, "Asymptotic behavior of dissipative systems,'' Mathematical Surveys and Monographs 25, American Mathematical Society, Providence, RI, 1988.       
3 Y. Kan-on, Existence of standing waves for competition-diffusion equations, Japan J. Indust. Appl. Math., 13 (1996), 117-133.       
4 Y. Kan-on, Existence of positive travelling waves for generic Lotka-Volterra competition model with diffusion, Dynam. Contin. Discrete Impuls. Systems, 6 (1999), 345-365.       
5 H. Kokubu, Homoclinic and heteroclinic bifurcations of vector fields, Japan J. Appl. Math., 5 (1988), 455-501.       

Go to top